MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM343420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2022, the patient reported emergently with a penetrating ulcer of the aorta with an intramural hematoma that extended to the bowel.There was a discussion of the risks of implanting endografts in the deteriorating aortic arch, but the physician decided to proceed with surgery.The physician implanted two gore® tag® conformable thoracic stent graft with active control system.The patient tolerated the procedure.On (b)(6) 2022, the patient returned to the hospital.It was found that the aortic arch had continued to deteriorate.A retrograde type a dissection was observed distal to the gore® tag® conformable thoracic stent graft with active control system.The physician decided to do an open surgery, and a dacron graft was sewn to the distal end of the endograft to repair the dissection.The patient tolerated the procedure.The event was caused by the poor condition of the patient's aorta, and was unrelated to the gore devices.Images were returned for evaluation.The images were obtained of the patient anatomy prior to the index procedure, prior to device implantation, and therefore, not relevant to the event.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
greg rawlings
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13585193
Report Number2017233-2022-02759
Device Sequence Number4673730
Product Code MIH
UDI-Device Identifier00733132646975
UDI-Public00733132646975
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/21/2024
Device Model NumberTGM343420
Device Catalogue NumberTGM343420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2022
Initial Report FDA Received Date02/23/2022
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale